# SDR SWIA201438368

- Difficulty date: June 14, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10300
- Aircraft time: 14,014 hours, 7,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280, LBL 9 OTBD FLOORBEAM ANGLE IS CRACKED.  C-CHECK,  INSTALLED NEW ANGLE IAW SRM.
